# SDR 96ZZZX5051

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91ML
- Make and model: Cessna S550
- Aircraft serial: S550132
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: G51710917
- Condition: Chafe/Fail
- Location: Lt Brake
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE PRESSURE LOST ON LANDING.  INVESTIGATION OF PROBLEM REVEALED THE BRAKE LINE GOING TO THE LT BRAKE HAD BEEN CHAFED THROUGH BY AN ELEVATOR CONTROL CABLE.  THE LINE WAS REMOVED AND REPLACED.  THE NEW LINE WAS INSTALLED WITH ADEQUATE CLEARANCE BETWEEN THE BRAKE LINE AND CABLE TO PREVENT RECURRENCE.  THE CABLE WAS NOT DAMAGED.  THE LOCATION OF THE PROBLEM WAS UNDER THE FLOOR JUST INSIDE THE MAIN ENTRANCE DOOR.
